# SDR DALA2025042403194

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT -Y765 LOCATED BTW FR 67 TO FR 68 AT AFT GALLEY A REA (SSI 534147).   REPLACED FLOOR SUPPORT -Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11 AND DWG D53472780,  DWG D53472816  ISSUE F AND DWG D53474250 ISSUE V. MEASURES OF CORROSION ARE: L: 0.478 IN, W: 0.449 IN, D: 0.0510 IN.
